# SDR SCNA20241115373

- Difficulty date: November 14, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N843SY
- Make and model: Boeing 737-82R
- Aircraft serial: 40721
- Aircraft time: 37,099 hours, 24,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 781064: FLOOR LIGHTING STRIP BUBBLING UP AT ROW 12ABC. RESOLUTION: RESECURED PHOTOLUMINESCENT STRIP AT ROW 12ABC IAW AMM 33-51-15. OK FOR SERVICE.
